Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 583, NWS Jackson, MS

June 28, 2008Copiah County, Lincoln County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 28, 2008, 2:00 PM CDT for Copiah County, Lincoln County, Mississippi. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2008, 2:00 PM CDT (19:00 UTC)
Expired
Jun 28, 2008, 2:24 PM CDT
In force
24 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Copiah County, MS, Lincoln County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 68 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 2:16 PM CDTTSTM WND DMG6 Ese Hazlehurst, MSNUMEROUS TREES DOWN ON GREAT SOUTHERN ROAD AND DIXIE GARDEN ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 925 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
925 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-68 m²/s²
0-3 km storm-relative helicity
-33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 281900
SVRJAN
MSC029-085-281945-
/O.NEW.KJAN.SV.W.0583.080628T1900Z-080628T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
200 PM CDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL COPIAH COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF HAZLEHURST...
  NORTH CENTRAL LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...

* UNTIL 245 PM CDT

* AT 200 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WESSON...OR 8 MILES NORTH OF BROOKHAVEN...AND MOVING NORTHEAST AT 9
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WESSON BY 210 PM CDT...
  MARTINSVILLE BY 240 PM CDT...
  HAZLEHURST BY 245 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3192 9042 3178 9021 3164 9045 3169 9054
TIME...MOT...LOC 1900Z 218DEG 8KT 3171 9045

$$

EEC
1 follow-up statement
000 
WWUS54 KJAN 281924
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
224 PM CDT SAT JUN 28 2008

MSC029-085-281934-
/O.CAN.KJAN.SV.W.0583.000000T0000Z-080628T1945Z/
LINCOLN MS-COPIAH MS-
224 PM CDT SAT JUN 28 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL COPIAH AND NORTH
CENTRAL LINCOLN COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.

LAT...LON 3192 9042 3178 9021 3164 9045 3169 9054
TIME...MOT...LOC 1924Z 218DEG 8KT 3175 9041

$$

DH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 10:20 AM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Jun 28, 10:20 AM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
1020 AM CDT SAT JUN 28 2008

.DISCUSSION...

UPDATE:

SEVERAL FORECAST CHALLENGES EXIST THIS MORNING...INCLUDING BEST
POTENTIAL AREA FOR CONVECTIVE DEVELOPMENT STEMMING FROM
CLOUD/TEMP/INSTABILITY FORECASTS. BASED ON CURRENT SATELLITE/RADAR
TRENDS IT IS BECOMING APPARENT THAT THE NE LA/SOUTHWEST MS AREA WILL
EXPERIENCE GREATEST HEATING AND INSTABILITY.

SOMEWHAT OF A COL EXISTS OVER THE AREA THIS MORNING AS A DECAYING
MCS ASSOC WITH THE WESTERLIES TO OUR NORTH IS MOVING INTO NRN
PORTIONS OF THE AREA WHILE EXPANSIVE CLOUDINESS ASSOC WITH A TROUGH
OVER THE WRN/CNTRL GULF ADVECTS NWD INTO SE PORTIONS OF THE AREA.
BETWEEN THESE FEATURES...INSOLATION IS STRONG FROM NE LA ACROSS SWRN
PORTIONS OF MS AND EXPECT SFC-BASED INSTABILITY ON THE ORDER OF
2500 J/KG TO DEVELOP THERE BY EARLY AFTN. MIXED LAYER IS RELATIVELY
DRY IN JAN/LIX 12Z SOUNDINGS AND THIS MAY HAMPER OVERALL CONVECTIVE
DEVELOPMENT...BUT FAIRLY HIGH 850-500MB T DIFFERENCES (28 DEG C)
AND DCAPE (800 J/KG) WILL SUPPORT A FEW STRONG TO SEVERE
MICROBURSTS...AND DIFFERENTIAL HEATING COULD ENHANCE TSTM
DEVELOPMENT AS DISCUSSED IN PREVIOUS FORECAST DISCUSSION.

WILL MAKE SOME SLIGHT ADJUSTMENTS TO THE NEAR TERM FORECAST/GRIDS TO
REFLECT CURRENT TRENDS RELATED TO EMPHASIZING CONVECTIVE DEVELOPMENT
OVER NE LA AND SW MS. /EC/

PREVIOUS DISCUSSION...

SATELLITE PIX SUPPORT MODEL INDICATIONS THAT A WAVE WILL LIFT ACROSS
THE CENTRAL GULF TODAY. THIS SYSTEM IS FORECAST TO LIFT NEAR THE
LA/MS COAST BY EARLY AFTERNOON. THE EXPANSIVE MID/UPPER LEVEL CLOUD
CANOPY THAT HAS MOVED IN AHEAD OF THE WAVE THIS MORNING WILL SERVE
TO HAMPER DESTABILIZATION TODAY. A POCKET OF WARMER MID LEVEL TEMPS
TO THE SW WILL BE ADVECTED INTO THE AREA...ALSO HELPING TO HAMPER
DESTABILIZATION THIS AFTERNOON.  INCREASED POPS NWRN AREAS AS
REMNANTS OF AN MCS DROP THIS WAY THIS MORNING. ALSO INCREASED SRN
POPS DUE TO HIGHER CHANCE OF SHOWERS AS THE GULF SHORTWAVE
APPROACHES. WILL MENTION POSSIBILITY OF ONE OR TWO ISOLATED
STRONG/SEVERE STORMS THIS AFTERNOON BUT MOST CONVECTION WILL REMAIN
WELL BELOW SEVERE LIMITS. MAIN CONCERN FOR SEVERE WILL BE
POSSIBILITY OF DIFFERENTIAL HEATING BOUNDARIES IF TIMING AND
PROGRESSION OF CLOUD COVER FROM THE SOUTH AND NORTH LEAVE SPOTS
WHERE AFTERNOON HEATING CAN OCCUR. MOS TEMPS LOOK A BIT TOO WARM
CONSIDERING CLOUD COVER TODAY SO LOWERED HIGHS A BIT...ESPECIALLY
SOUTH.

THE FRONTAL BOUNDARY DROPS INTO SRN AR/NW MS OVERNIGHT AS THE UPPER
TROUGH DROPS NEAR THE NRN MS BORDER. THE BEST DEEP LAYER SHEAR AND
MOISTURE WILL BE IN PLACE SUNDAY AND SUNDAY NIGHT AS THE SYSTEM
CONTINUES TO DIG TO THE SOUTH. ALONG WITH INCREASING SHEAR THE
AIR MASS WILL BE UNSTABLE ENOUGH SUNDAY TO MAINTAIN MENTION OF
SEVERE STORMS. WITH SUCH MOISTURE IN PLACE/PW VALUES AROUND 2
INCHES/PERIODS OF HEAVY RAINFALL CAN BE EXPECTED. RAIN CHANCES WILL
DECREASE FROM THE NORTH SUNDAY NIGHT AS THE 850 MB TROUGH TRACKS SWD
AND LOW LEVEL NWLY FLOW DEVELOPS. CURRENT MODEL PROJECTIONS SHOW THE
MAIN RAIN CHANCES PRIMARILY OVER SRN ZONES BY 12Z MONDAY.

LONG TERM...MONDAY THROUGH SATURDAY. THERE WERE A FEW CHANGES IN THE
EXTENDED...MAINLY TO THE POPS. MODELS CONTINUE TO SHOW NEXT WEEK
COOLER THAN NORMAL AND WET LATER IN THE WEEK. STUCK WITH GUIDANCE
FOR TEMPS AND POPS.

BY MONDAY...A COLD FRONT WILL HAVE MOVED THROUGH THE CWA...WITH A
FEW SHOWERS AND THUNDERSTORMS LINGERING OVER THE SOUTHERN HALF OF
THE CWA IN THE MORNING AND DISSIPATING THROUGH THE AFTERNOON. HIGH
PRESSURE MOVES SOUTH INTO THE AREA AND APPEARS TO BRING SOME COOLER
AND MUCH DRIER AIR INTO THE REGION. THE SURFACE HIGH SEEMS TO LINGER
OVER THE CWA THROUGH THURSDAY...GUIDANCE WAS DRY...SO WENT WITH NO
RAIN FOR TUES AND WED. BY EARLY THURSDAY...MOISTURE WILL BE
RETURNING TO THE REGION AND RAIN WILL QUICKLY FOLLOW. IT LOOKS LIKE
A WARM FRONT WILL RETURN TO THE CWA...BRINGING PLENTY OF WARM AND
MOIST AIR. MAINTAINED SCATTERED SHOWERS AND THUNDERSTORMS FOR
THURSDAY AND FRIDAY. WENT WITH CHANCE POPS SATURDAY INTO THE
WEEKEND. ANOTHER COLD FRONT DROPS INTO THE AREA BY SATURDAY AND
MIXES WITH THE WARM AND VERY MOIST ATMOSPHERE. FROM TUE-THU
SOUNDINGS SHOW PLENTY OF SUBSIDENCE. OF COURSE AN ISOLATED SHOWER
OR THUNDERSTORM CAN NOT BE RULED OUT EARLY IN THE WEEK...BUT LIKE
THE DRY CONDITIONS. TEMPERATURES ALSO MAY NEED TO BE WARMED WITH DRY
AIR PRESSING DOWN INTO THE CWA...EVEN WITH A COLD FRONT GOING
THROUGH. FOR NOW GUIDANCE WAS GOOD.

&&

.AVIATION...MAINLY VFR FLIGHT CATEGORIES WILL PREVAIL THROUGH MUCH
OF TODAY.  A FEW SITES ACROSS THE NORTH ARE EXPERIENCING MVFR
CEILINGS THIS MORNING.  THESE SHOULD LIFT TO ABOVE 3K FT BY AROUND
LUNCHTIME.  CLOUD COVER WILL INCREASE ACROSS THE ENTIRE REGION TODAY
WITH CEILINGS EXPECTED TO BE AROUND 3-5K FT.  DURING THE OVERNIGHT
HOURS AND INTO SUNDAY...CEILINGS WILL POSSIBLY LOWER TO GIVE MVFR
CEILINGS AT TIMES. THIS TREND WILL BE FROM THE NORTH OVERNIGHT AND
SPREADING SOUTH THROUGH MONDAY MORNING. SCT SHRA AND TSRA WILL AGAIN
BE POSSIBLE THIS AFTERNOON AND EARLY EVENING...ESPECIALLY FOR SITES
SOUTH OF THE INTERSTATE 20 CORRIDOR. THIS ACTIVITY SHOULD DIE DOWN
BY AROUND SUNSET. HOWEVER...A COLD FRONT WILL APPROACH THE REGION
FROM THE NORTH OVERNIGHT...WHICH WILL BRING SCT SHRA AND TSRA TO THE
NORTHWEST DELTA AFTER MIDNIGHT...AND SPREAD SOUTH INTO THE REGION
THROUGH THE OVERNIGHT HOURS AND INTO SUNDAY. SHRA AND TSRA WILL BE
POSSIBLE OVER THE ENTIRE REGION THROUGH THE DAY ON SUNDAY AS THE
BOUNDARY MOVES THROUGH THE AREA. /14/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jun 28, 11:55 AM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
1155 AM CDT SAT JUN 28 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
290930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
1155 AM CDT SAT JUN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON AND EARLY EVENING ACROSS NORTHERN AND WESTERN PORTIONS OF
THE OUTLOOK AREA...ESPECIALLY WEST OF A LINE FROM COLUMBUS TO
JACKSON TO BROOKHAVEN.

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP EARLY THIS AFTERNOON
AS DAYTIME HEATING COMBINES WITH AN UPPER LEVEL DISTURBANCE AND
PLENTY OF MOISTURE AND INSTABILITY. THE GREATEST INSTABILITY WILL
EXIST OVER WESTERN PORTIONS OF THE ARKLAMISS...WHERE THUNDERSTORMS
WILL BE MOST CAPABLE OF PRODUCING BRIEF SEVERE WIND GUSTS UP TO
AROUND 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS.

THUNDERSTORM ACTIVITY WILL DIMINISH QUICKLY EARLY THIS EVENING...BUT
ADDITIONAL ISOLATED STRONG TO SEVERE STORMS MAY DEVELOP LATE TONIGHT
ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR AS A COLD FRONT
APPROACHES FROM THE NORTH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE SUNDAY...ALONG
WITH PERIODS OF HEAVY RAINFALL. A COLD FRONT THAT WILL MOVE INTO
NORTH MISSISSIPPI LATE TONIGHT WILL CONTINUE SOUTHWARD ACROSS THE
ARKLAMISS SUNDAY. WIND SHEAR ASSOCIATED WITH THIS SYSTEM WILL
CONTRIBUTE TO DEVELOPMENT OF STRONG...POSSIBLY SEVERE...STORMS. DEEP
MOISTURE IN PLACE TOMORROW WILL RESULT IN PERIODS OF HEAVY RAINFALL.
THUNDERSTORMS WILL HAVE THE POTENTIAL FOR LARGE HAIL...DAMAGING WIND
GUSTS AND PONDING WATER FROM HEAVY RAIN.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED SUNDAY AND SUNDAY NIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER
OUTLOOK.

In the hours before

Special weather statement, Jun 28, 12:22 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1222 PM CDT SAT JUN 28 2008

MSZ059>061-281805-
JEFFERSON MS-FRANKLIN MS-ADAMS MS-
1222 PM CDT SAT JUN 28 2008

A FEW STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WERE DEVELOPING AND MOVING SLOWLY
NORTHEAST ACROSS THE ADAMS... JEFFERSON...AND FRANKLIN COUNTY AREA
AT 1222 PM CDT.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN ADAMS...FRANKLIN AND JEFFERSON COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

EEC
Special weather statement, Jun 28, 1:20 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
120 PM CDT SAT JUN 28 2008

MSZ061-062-281900-
FRANKLIN MS-LINCOLN MS-
120 PM CDT SAT JUN 28 2008

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES WEST OF LITTLE SPRINGS AT 120
PM CDT...MOVING NORTHEAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN FRANKLIN AND LINCOLN COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

CAW
Special weather statement, Jun 28, 1:42 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
142 PM CDT SAT JUN 28 2008

LAZ016-MSZ040-047-281920-
WARREN MS-ISSAQUENA MS-MADISON LA-
142 PM CDT SAT JUN 28 2008

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF TALLULAH AT 142
PM CDT...MOVING EAST AT 17 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN ISSAQUENA COUNTY...MADISON PARISH AND WARREN
COUNTY...INCLUDING THE CITIES OF REDWOOD AND TALLULAH...SHOULD
MONITOR THIS STORM CLOSELY.

JC
Special weather statement, Jun 28, 1:45 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
145 PM CDT SAT JUN 28 2008

LAZ009-MSZ040-281915-
EAST CARROLL LA-ISSAQUENA MS-
145 PM CDT SAT JUN 28 2008

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTHWEST OF FITLER AT 145 PM
CDT...MOVING NORTHEAST AT 14 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EAST CARROLL AND ISSAQUENA COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

DH

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:05 PM CDTSevere Thunderstorm WarningJANKemper40 min
Jun 27, 7:11 PM CDTSevere Thunderstorm WarningJANWinston27 min
Jun 27, 7:25 PM CDTFlash Flood WarningJANKemper, Noxubee2 hr
Jun 28, 2:19 PM CDTSevere Thunderstorm WarningJANCopiah, Rankin, Simpson26 min
Jun 28, 2:37 PM CDTSevere Thunderstorm WarningJANCopiah, Simpson23 min
Jun 28, 4:00 PM CDTSevere Thunderstorm WarningJANJasper, Newton45 min
Jun 28, 4:14 PM CDTSevere Thunderstorm WarningJANForrest16 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.